# SDR AALA20170103017

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 89,089 hours, 42,726 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 3221
- Condition: Faulty
- Location: Lt Engine
- Part time: 66,940 hours, 29,334 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. ON TAKEOFF, LOUD NOISE DETECTED ON THE LEFT SIDE OF AIRPLANE, AFT OF THE COCKPIT.  REMOVED AND REPLACED LEFT ENGINE CONSTANT SPEED DRIVE TRANSMISSION ASSEMBLY IAW AMM 24-10-01 AND THE AC GENERATOR IAW AMM 24-20-01 (AALA20170103018). OPERATIONAL CHECK GOOD.
